# SDR AALA202503240627

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 29,003 hours, 12,299 cycles
- Engine: Cfmint CFM567B20
- Engine time: 29,003 hours, 12,299 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE FAIL (COMPRESSOR STALL), ENGINE 1 SHUTDOWN BY CREW IN DESCENT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
